Vol. 26 (2019) No. 02

J. Math. Sci. Univ. Tokyo
Journal of Mathematical Sciences The University of Tokyo
Table of Contents: Vol. 26 (2019), No. 02

  1. Kajiwara, Takashi; Kurata, Kazuhiro
    A Singular Perturbation Problem for Heteroclinic Solutions to the FitzHugh-Nagumo Type Reaction-Diffusion System with Heterogeneity
    Vol. 26 (2019), No. 2, Page 141-199.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

  2. Adachi, Takanori; Ryu, Yoshihiro
    A Category of Probability Spaces
    Vol. 26 (2019), No. 2, Page 201-221.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

  3. Kato, Kazuya; Suzuki, Takashi
    Duality Theories for p-Primary √Čtale Cohomology III
    Vol. 26 (2019), No. 2, Page 223-248.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]